# SDR CALA2017073102456

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 50,846 hours, 21,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FLOOR FITTING ON LEFT SIDE, SPRING BROKEN ON GIRT BAR RETAINING CLIP. REPLACED SPRING IAW AMM 52-11-31-400-003-A, AND ADJUSTMENT CHECK IAW AMM 52-11-00-820-001-A. OPS CHECKED GOOD.
